Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Early pregnancy, have brownish discharge on wiping. Taken hcg shot, history of miscarriage. Alarming?

i am 6 weeks pregnant and when i was 5 week 3 days i started having pinkish/brownish/orangish discharge . the amount is very small... i doesn t stain my underware just that i saw it when i wiped wih a toilet paper. i was given a hcg 0000 shot 2 days back. and after 1 day of the shot the discharge became milky white in color with white tissue kind of substance in it. this morning i again noticed the discharge became yellowish. i had two miscarriages. i am worried. please help.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Critical Care Specialist 's  Response
Hi thanks for your question
Your 6 weeks pregnant and having vaginal discharge ,changing colour from pinkish to milky.
You have history of two miscarriages and you have taken Inj HCG 1000 i/u.
The vaginal discharge during pregnancy is normal thing,
It is due to various hormonal changes during pregnancy,
The inj HCG is given to you to prevent any miscarriage this time, as HCG deficiency is a known cause for miscarriage.
Hope I answered your question
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor